# SDR ASOA2011120100001

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 25,325 hours, 19,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200003057
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A/C PACK 1 OVERHEAT MESSAGE ON EICAS WITH SMOKE.  OPERATED PACK SYS 1 AND 2, NO SMOKE IN CABIN BUT PACK 1 OVERHEAT MESSAGE REAPPEARED ON EICAS.  R & R NR 1 AIR CYCLE MACHINE IAW AMM 21-51-03, PERFORMED OPS CHECKS AND CLEARED THE MEL.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
